# SDR F3LA201909030093

- Difficulty date: August 15, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 01781
- Aircraft time: 64,166 hours, 27,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400800
- Condition: Corroded
- Location: Fuselage
- Part time: 64,166 hours, 27,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R# 2513N194 AFT CABIN, LONGITUDINAL FLOOR PANEL SUPPORT, Y498, FWD OF FR66, TOP FLANGE UPR SURFACE,
TWO FASTENER HOLES CORRODED. (FLOORBEAM) REMOVED AND INSTALLED NEW AFT CABIN LONGITUDINAL FLOOR PANEL SUPPORT, Y498, FWD OF FR66 IAW SRM 51-72-11.
